Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Dec 20, 2012, 1:07 PM EST for Harris County, Muscogee County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 20, 2012, 1:07 PM EST (18:07 UTC)
- Expired
- Dec 20, 2012, 1:45 PM EST
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
Counties Harris County, GA, Muscogee County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.1 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2398 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 408 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
387
WWUS82 KFFC 201807
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
107 PM EST THU DEC 20 2012
GAZ078-089-201845-
107 PM EST THU DEC 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MUSCOGEE AND
HARRIS COUNTIES UNTIL 145 PM EST...
AT 105 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG SHOWERS AND THUNDERSTORMS THAT EXTENDED FROM 10 MILES
WEST OF WHITESVILLE-PINE LAKE TO AROUND 20 MILES SOUTHWEST OF GOAT
ROCK LAKE...AND MOVING EAST AT 45 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE SHOWERS AND THUNDERSTORMS
MOVE ACROSS PARTS OF MUSCOGEE AND HARRIS COUNTIES THROUGH 145 PM
EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LAKE
HARDING... MOUNTAIN HILL... JONES CROSSROADS... MULBERRY GROVE...
HIGHLAND PARK... AVONDALE... SAINT MARYS HILLS... BENNING PARK...
BENNING HILLS... CARTER ACRES... BATTLE PARK... CUSTER ROAD TERRACE
AND COLUMBUS.
&&
LAT...LON 3287 8519 3288 8485 3287 8475 3284 8470
3257 8469 3255 8467 3242 8477 3241 8488
3237 8495 3238 8499 3243 8497 3264 8511
3267 8510 3275 8515 3278 8513 3281 8517
3284 8516
TIME...MOT...LOC 1805Z 249DEG 49KT 3285 8518 3260 8520
3242 8530
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Dec 20, 10:49 AM EST, 2 hours 18 minutes earlier.
Area forecast discussion, Dec 20, 10:49 AM EST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1049 AM EST THU DEC 20 2012 .UPDATE... HAVE MADE SIGNIFICANT UPDATES TO HOURLY GRIDS TO CAPTURE CURRENT RADAR TRENDS. OVERALL...FRONT HIGH TAILING IT THROUGH THE REGION...AND PRECIP ACTIVITY HAS ACCELERATED THIS MORNING. INSTABILITY OVER MUCH OF THE AREA IS VIRTUALLY NON EXISTENT...AND WHAT IS PRESENT IS NOT ENOUGH TO SUPPORT THUNDERSTORM DEVELOPMENT. WILL CONTINUE TO WATCH CENTRAL GEORGIA CAREFULLY INTO THE AFTERNOON HOURS...ESPECIALLY THE FAR SOUTHERN TIER...AS THIS AREA HAS THE POTENTIAL FOR ISOLATED SEVERE STORMS AS THE MAIN LINE MOVES THROUGH DUE TO INCREASED INSTABILITY ACROSS THE REGION. AS OF NOW...HAVE OPTED NOT TO BE INCLUDED WITH THE TORNADO WATCH ISSUED EARLIER THIS MORNING...BUT WILL CONTINUE TO ANALYZE THE ENVIRONMENT AS THE BOUNDARY APPROACHES. WILL CONTINUE TO MAKE ADJUSTMENTS TO THE GRIDS AS NEEDED...ESPECIALLY POPS AND WX...AS THE PRECIP MOVES THROUGH THE FORECAST AREA. WILL ALSO BE PAYING CLOSE ATTENTION TO TEMPERATURES AND DEWPOINTS BEHIND THE LINE AS COOLER AND DRIER AIR MOVES IN QUICKLY. 31 && .PREV DISCUSSION... /ISSUED 648 AM EST THU DEC 20 2012/ PREV DISCUSSION... /ISSUED 600 AM EST THU DEC 20 2012/ SHORT TERM /TODAY THROUGH FRIDAY NIGHT/... PRIMARY CONCERNS ARE TIMING OF PRECIP ONSET AND END TODAY/TONIGHT .CHC FOR SEVERE CONVECTION THIS AFTERNOON AND EXTENT AND INTENSITY OF WIND EVENT TONIGHT THROUGH FRI NIGHT. WAA SHRA IN ADVANCE OF SHORT WAVE ALREADY APPROACHING STATE LINE IN WC GA THIS MORNING. LATEST RAP ANALYSIS SHOWS ONLY WEAK ELEVATED INSTABILITY EXTENDING INTO SW 1/3RD OF ALABAMA AND NO LIGHTNING OBSERVED IN THE LAST FEW HOURS. HAVE DELAYED ONSET OF OF SHRA TO 09-10Z AND SLT CHC TSRA UNTIL 12Z. 00Z MODEL PROGS IN FAIR AGREEMENT THOUGH AGAIN THE NAM IS THE MOST AGGRESSIVE WITH LOW LEVEL MOISTURE AND SBCAPE. 06Z NAM HAS SBCAPE 250-400 J/KG SOUTH OF CSG TO MCN LINE WITH NO SBCAPE TO THE NORTH. 00Z GFS AND ECMWF KEEP SBCAPE LESS THAN 200 J/KG ACROSS ALL OF CWA. WILL HAVE TO WATCH MIDDLE GA CLOSE. VERY STRONG LOW LEVEL VERTICAL WIND SHEAR /0-1KM BULK SHEAR NEAR 50KTS/ ALLOWS 06Z NAM TO PROG 1.5-2.0 VALUES OF SIG TOR PARAMETER AT 00Z. EXPERIMENTAL HIGH SHEAR-LOW CAPE SHERB PARAMETER FROM 06Z NAM ONLY HAS 0.8-1.2 OVER MIDDLE GA. MAIN POINT IS IT WILL NOT TAKE MUCH INSTABILITY TO PRODUCE BRIEF MESOVORTICES CAPABLE OF WIND DAMAGE OR A BRIEF TORNADO ...SIMILAR TO WHAT WE SAW MONDAY. TOTAL RAINFALL WILL NOT BE TOO HIGH WITH AMOUNTS OF 0.5-1.0 INCHES. SYSTEM WILL MOVE OUT QUICKLY TAKING PRECIP WITH IT. VERY STRONG PRESSURE GRADIENT AND STRONG VERTICAL CAA AND RESULTING DEEP MIXING ALLOWS FOR SIGNIFICANT WIND EVENT OVER MUCH OF CWA WITH GUSTS TO 35-40 MPH AND 45+ MPH IN MOUNTAINS. COULD BEGIN LATE THIS AFTERNOON IN THE WAKE OF PRECIP BUT APPEARS BEST PRESSURE GRADIENT WILL SET UP AROUND 22Z-00Z. GUIDANCE FOR WIND SPEEDS NOT TOO FAR OFF BUT COULD GO A LITTLE HIGHER IF SYSTEM INTENSIFIES OR MIXING IS MORE THAN FCST. IN EXPOSED/HIGHER TERRAIN AREAS OF NE GA...WILL SEE STRONG WINDS PERSIST. 1-2KM AGL WINDS NOT EXPECTED TO WEAKEN MUCH OVER NE GA UNTIL AFTER 12Z SAT. HAVE ADJUSTED ADVISORIES APPROPRIATELY AND BROKE OUT NE GA COUNTIES INTO ITS OWN SEGMENT THROUGHOUT THE EVENT. SNELSON LONG TERM /SATURDAY THROUGH WEDNESDAY/... AN H5 RIDGE BUILDS INTO THE REGION SATURDAY BRINGING DRIER AND MORE STABLE AIR ALONG WITH A WARMING TREND. THIS RIDGE WILL BE SHORT LIVED AS THE FLOW FLATTENS TO VERY PROGRESSIVE ZONAL FLOW BY SUNDAY. THE FIRST SHORT WAVE IN A SERIES OF SHORT WAVES WILL MOVE ACROSS THE CWA LATE SUNDAY AND INTO MONDAY. FROM THIS POINT TIMING OF THE SHORT WAVES WILL BE TRICKY AS THE FLOW IS FAST AND THE MODELS APPEAR TO BE HAVING A DIFFICULT TIME MAINTAINING CONTINUITY WITH IN THEMSELVES. WILL GO WITH CHANCE POPS BEGINNING SUNDAY NIGHT AND CONTINUE POPS THROUGH THE LONG TERM...FAVORING HIGHER POPS TOWARD MID WEEK AS BOTH MODELS SHOWING A SIGNIFICANT SYSTEM MOVING ACROSS THE CWA. 17 FIRE WEATHER... WINDS WILL BE VERY GUSTY TONIGHT AND FRIDAY WITH 20FT WINDS OF 10-20 MPH WITH GUSTS TO 35 MPH. WILL ALSO SEE A 4 TO 5 HOUR PERIOD OF RH BELOW 25 PCT ACROSS MUCH OF THE AREA FRIDAY AFTERNOON. FORTUNATELY 10HR FUELS WILL STILL BE WET ON FRIDAY FROM THE RAIN EXPECTED TODAY. COOLER TEMPS AND LIMITED SUNSHINE WILL MAKE IT DIFFICULT FOR THEM TO DRY. NOT PLANNING ANY RED FLAG OR FIRE DANGER STATEMENTS. SNELSON AVIATION... 12Z UPDATE... STILL POSSIBLE THAT IFR CIGS/VSBYS COULD OCCUR TODAY BUT SHOULD JUST STAY ABOVE. CIGS WILL CONTINUE TO DROP AS RAIN PERSISTS TODAY. CLEARING WILL TAKE PLACE TONIGHT AS THE FRONT MOVES THROUGH ..INITIALLY GOING UP TO BKN040 23Z- 01Z THEN SCT250 05-07Z. STILL APPEARS THAT INSTABILITY WILL REMAIN SOUTH OF ATL. COULD SEE ONE OR TWO LIGHTNING STRIKES BUT TOO ISOLD TO WARRANT MENTION IN TAF. HAVE ADDED TEMPO TSRA TO CSG AND MCN 18-22Z. WINDS MAY END UP THE BIGGEST IMPACT AS THEY BECOME WEST AND INCREASE WITH FROPA. 20-25KT GUSTS LIKELY TONIGHT AND 30-35KT POSS FRIDAY MORNING. //ATL CONFIDENCE...12Z UPDATE... LOW CONFIDENCE ON WHETHER IFR CIGS WILL DEVELOP TODAY. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATHENS 61 32 48 25 / 100 40 0 0 ATLANTA 60 30 46 28 / 100 30 0 0 BLAIRSVILLE 54 27 41 19 / 100 30 0 0 CARTERSVILLE 58 28 45 24 / 100 20 0 0 COLUMBUS 68 33 52 30 / 100 20 0 0 GAINESVILLE 59 30 45 26 / 100 30 0 0 MACON 69 34 51 26 / 100 50 0 0 ROME 57 27 46 24 / 100 20 0 0 PEACHTREE CITY 63 29 48 25 / 100 20 0 0 VIDALIA 75 40 53 32 / 80 80 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 6 PM THIS EVENING TO 7 PM EST FRIDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB... BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DADE...DEKALB...DODGE...DOOLY...DOUGLAS... EMANUEL...FAYETTE...FLOYD...FORSYTH...GLASCOCK...GORDON... GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD... HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON... JONES...LAMAR...LAURENS...MACON...MADISON...MARION... MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE... NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...TALIAFERRO... TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITFIELD...WILCOX...WILKES...WILKINSON. WIND ADVISORY FROM 6 PM THIS EVENING TO 7 AM EST SATURDAY FOR THE FOLLOWING ZONES: DAWSON...FANNIN...GILMER...LUMPKIN... PICKENS...TOWNS...UNION...WHITE. && SHORT TERM...31 LONG TERM....BAKER AVIATION...31
Hazardous weather outlook, Dec 20, 11:39 AM EST, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1139 AM EST THU DEC 20 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211645- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1139 AM EST THU DEC 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ..SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY PRIMARILY SOUTH OF INTERSTATE 20 AND STRONG WINDS REACHING WIND ADVISORY CRITERIA ARE EXPECTED BEHIND THE COLD FRONT THIS EVENING THROUGH FRIDAY... WEATHER HAZARDS EXPECTED... A STRONG COLD FRONT WILL RACE THROUGH THE REGION TODAY. INSTABILITY IS FORECAST TO BE LIMITED...HOWEVER...THE PRESENCE OF STRONG LOW LEVEL AND DEEP LAYER SHEAR WILL CREATE THE POTENTIAL FOR STRONG DAMAGING WINDS OR PERHAPS A TORNADO WITH ANY STORMS WHICH CAN DEVELOP ALONG OR JUST AHEAD OF THE COLD FRONT. THE BEST CHANCES FOR SEVERE WEATHER WILL BE ALONG AND SOUTH OF INTERSTATE 20 IN GEORGIA WHERE INSTABILITY COULD BE HIGH ENOUGH TO SUPPORT STRONGER STORMS. VERY STRONG WINDS AND COLD AIR FILTERING INTO THE REGION TONIGHT INTO TOMORROW BEHIND THE COLD FRONT WILL MAKE FOR BRISK CONDITIONS. SUSTAINED WINDS OF 20-25 MPH AND GUSTS OF 35-40 MPH ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA...WITH LOCALLY HIGHER WINDS IN THE HIGHER ELEVATIONS OF NORTH GEORGIA. WIND ADVISORIES HAVE BEEN ISSUED FROM TONIGHT INTO FRIDAY NIGHT. WIND CHILL VALUES TONIGHT WILL RANGE FROM THE MID TEENS IN THE NORTH TO MID 20S SOUTHEAST ACROSS CENTRAL GEORGIA. LOWER VALUES ARE EXPECTED IN THE HIGH ELEVATIONS OF NORTH GEORGIA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... STRONG WINDS WILL CONTINUE THROUGH FRIDAY ON THE BACK SIDE OF A POTENT LOW PRESSURE SYSTEM AND WILL MAKE FOR A VERY BRISK DAY. SUSTAINED WINDS OF 20-25 MILES PER HOUR WITH GUSTS OF 35-40 MILES PER HOUR WILL CONTINUE TO BE POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA...WITH LOCALLY STRONGER WINDS POSSIBLE ACROSS THE HIGHER ELEVATIONS OF THE NORTH GEORGIA MOUNTAINS. WINDS ADVISORIES WILL CONTINUE UNTIL FRIDAY NIGHT. THE COMBINATION OF THE HEIGHTENED WINDS WITH COLD TEMPERATURES WILL RESULT IN WIND CHILL VALUES RANGING FROM THE LOW TO MID TEENS IN NORTH GEORGIA TO NEAR 20 ACROSS CENTRAL GEORGIA. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION THROUGH THIS EVENING FOR POSSIBLE ACTIVATION ACROSS CENTRAL GEORGIA.
In the hours before
Special weather statement, Dec 20, 12:55 PM EST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1255 PM EST THU DEC 20 2012
GAZ052-066-201845-
1255 PM EST THU DEC 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TROUP AND HEARD
COUNTIES UNTIL 145 PM EST...
AT 1255 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR
GLENN TO ABOUT 10 MILES WEST OF WEST POINT...AND MOVING EAST AT 45
MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE SHOWERS AND THUNDERSTORMS
MOVE ACROSS PARTS OF TROUP AND HEARD COUNTIES THROUGH 145 PM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GLENN...
WARESVILLE... TEXAS... STATE LINE PARK... ABBOTTSFORD... PIEDMONT
HEIGHTS... FRANKLIN... WEST POINT... CANNONVILLE... HILLCREST...
LONG CANE... WARES CROSSROADS... HARRISONVILLE... LAGRANGE AND
CORINTH.
&&
LAT...LON 3329 8526 3338 8499 3328 8496 3328 8495
3323 8494 3322 8486 3287 8486 3287 8519
3327 8527
TIME...MOT...LOC 1753Z 253DEG 40KT 3316 8516 3302 8522
3286 8532Special weather statement, Dec 20, 1:07 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
107 PM EST THU DEC 20 2012
GAZ078-089-201845-
107 PM EST THU DEC 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MUSCOGEE AND
HARRIS COUNTIES UNTIL 145 PM EST...
AT 105 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG SHOWERS AND THUNDERSTORMS THAT EXTENDED FROM 10 MILES
WEST OF WHITESVILLE-PINE LAKE TO AROUND 20 MILES SOUTHWEST OF GOAT
ROCK LAKE...AND MOVING EAST AT 45 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE SHOWERS AND THUNDERSTORMS
MOVE ACROSS PARTS OF MUSCOGEE AND HARRIS COUNTIES THROUGH 145 PM
EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LAKE
HARDING... MOUNTAIN HILL... JONES CROSSROADS... MULBERRY GROVE...
HIGHLAND PARK... AVONDALE... SAINT MARYS HILLS... BENNING PARK...
BENNING HILLS... CARTER ACRES... BATTLE PARK... CUSTER ROAD TERRACE
AND COLUMBUS.
&&
LAT...LON 3287 8519 3288 8485 3287 8475 3284 8470
3257 8469 3255 8467 3242 8477 3241 8488
3237 8495 3238 8499 3243 8497 3264 8511
3267 8510 3275 8515 3278 8513 3281 8517
3284 8516
TIME...MOT...LOC 1805Z 249DEG 49KT 3285 8518 3260 8520
3242 8530The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 12:55 PM EST | Special Weather Statement | FFC | Heard, Troup | 50 min |
| Dec 20, 1:13 PM EST | Special Weather Statement | FFC | Coweta, Meriwether | 77 min |
| Dec 20, 1:27 PM EST | Special Weather Statement | FFC | Chattahoochee, Stewart | 63 min |
| Dec 20, 1:29 PM EST | Special Weather Statement | FFC | Chattahoochee, Stewart | 61 min |
| Dec 20, 1:43 PM EST | Special Weather Statement | FFC | Muscogee | 32 min |
| Dec 20, 1:45 PM EST | Special Weather Statement | FFC | Fayette | 30 min |
| Dec 20, 2:00 PM EST | Special Weather Statement | FFC | Talbot | 45 min |
| Dec 20, 2:01 PM EST | Special Weather Statement | FFC | Pike | 29 min |
| Dec 20, 2:07 PM EST | Special Weather Statement | FFC | Marion | 38 min |
| Dec 20, 2:17 PM EST | Special Weather Statement | FFC | Webster | 43 min |
| Dec 20, 2:26 PM EST | Special Weather Statement | FFC | Lamar, Pike, Upson | 34 min |
| Dec 20, 2:35 PM EST | Special Weather Statement | FFC | Macon, Schley, Sumter | 55 min |
| Dec 20, 2:43 PM EST | Special Weather Statement | FFC | Crisp, Dooly | 47 min |
| Dec 20, 2:47 PM EST | Special Weather Statement | FFC | Taylor | 43 min |
| Dec 20, 3:29 PM EST | Special Weather Statement | FFC | Pulaski, Wilcox | 31 min |
| Dec 20, 3:31 PM EST | Special Weather Statement | FFC | Crisp | 29 min |
| Dec 20, 3:33 PM EST | Severe Thunderstorm Warning | FFC | Crisp | 22 min |
| Dec 20, 3:42 PM EST | Special Weather Statement | FFC | Jones | 33 min |
| Dec 20, 4:04 PM EST | Special Weather Statement | FFC | Dodge | 26 min |
| Dec 20, 4:10 PM EST | River Flood Warning | FFC | Forsyth | 7 hr |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.